# SDR AALA2018110879023

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 29,615 hours, 11,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Unknown
- Location: L4 Door Arming
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE ARMED INDICATOR WAS INOPERATIVE WITH DOOR ARMED.  INSPECTED THE  DOOR. NO DEFECTS NOTED. OPS TESTED THE DOOR AND ARMING, CHECKED GOOD. NO HISTORY IAW AMM 52-10-00.
